# SDR MASA200400218

- Difficulty date: April 22, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 7,777 hours, 7,205 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - BTV, AT DEPARTURE TIME FLT ATT REPORTED THE OVERHEAD EMERGENCY LIGHT AT ROW 12 WAS INOP.  MX FOUND LOOSE CONNECTOR.  MX RESECURED CONNECTOR, OP CHECKS GOOD.  NO PARTS USED.
